It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


As you know, i have had the injections and they were a breeze. Unlike the previous poster i had NO bruising or 'tattoos' as my doctor calls them. I was fortunate that my gp actually prides himself on NOT leaving tattoos and there is an art to administering the injection as they have to hold/position your derrier muscle in a certain way and inject the needle in a certain area. After the injection you need to walk around and not sit or lay in one spot for ages.

After my very first injection, which takes all of 30sec's, i got up to fast and needed to faint, but i had the flu and hadn't eaten any lunch so that would account for that. I had an injection once per week for 5 weeks. I had no long lasting side effects, except after each injection you would naturally feel a bit funny in the upper thigh/derrier muscle for a short period ranging from either a couple of hours or a bit longer. The best bit was the excitement of beginning to feel better after my 4th injection, but it varies from person to person, some feel better after the first injection, others after the very last one.

The problem is that there are unfortunately a lot of dr's who dont believe in injections or infusions unless your ferretin is almost all gone!! I was fortunate to have a good gp and my specialist is now referring some of his patients to my gp b/c these patients also have gp's who think the injections are not necessary. Well i feel i am living proof of it. Why should people live in misery and ill health when they have given supplements a go for at least a year or more and gotten nowhere!!





All times are GMT -7. The time now is 07:03 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!